Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jkist

Member
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jkist

  • Rank
    Junior Member
  1. Week9 - Nothing changed. No new pimples, side effects just on the lips, but under control Week10 - small pimple on the beard region, popped, gone, nothing new again I went to a disco yeastrday and drunk more than allowed!! but i was ok, no stomachal problems... im just worried because some people say that the alcohol reduces or even eliminates the effect of accutane... other say that its just bad for the liver to get overloaded, but the effects remain the same... if someone knows somethin
  2. Yea, the hydrogen peroxide kill al the bacterias... but people say that using it too much may cause some problems, so i just use sometimes, you cannot use it as an acne cure... thats what I know but it helps =D
  3. Acnesucks,I have a doctor... the old one didnt want to prescribe accutane again, so i changed the doctor =D... im taking 80mg a day right now. i applied the hydrogen peroxide on my pimple last night and it helped a lot, today its much smaller and almost doenst hurt anymore!! im almost 100% clear =D almost two weeks without any new pimple .. i hope it keeps like this til the end of the treatment =D i'll be updating!! bye!
  4. Thnak you MTseal!! After I took accutane for the 1st time, some months later i had breakouts, much less than before, but i had them... my problem is that I didnt get many pimples, but the ones i got was 70% nodules, cysts... also, not as big as before, but enough to left scars... my skin was 80% better, but i knew that with another cycle of accutane, i would be 80% better than now , this means almost 100% better than before the 1st cycle... so my oppinion is, if you offten have pimples , and it
  5. I didnt have time and simply forgot to post how I passed the ohter weeks.. I had a breakout on the 2nd week, got almost 7 pimples, although almost all of them were small ones. about 4 were on the bear region, near the throat.. i dont get many pimples there, so i think some of these pimples were ingrown hair... anyway, in week 3 to 5, my face just cleared up, i didnt get any pimple, (except for another ingrown hair that i had to pop). in the end of week 5, i broke out into 3 pimples, not so
  6. you are on day 5 and wanna see improvementes?? and i thought that i was impatient... =D man, the 1st month you wont see anything, or maybe you will se something, like your skin getting worse(initial breakout) =). this is what happens in the 1st month of treatment, some peoples, like a friend of mine, just see improvements after 2nd, 3rd month... ths is the problem of accutane... it takes too long to take effect, but when it starts, its wonderful. im on the 2nd course of accutane, started on o
  7. Hey. i have just started my second course of Accutane, exactly 7 days ago. I have already taken it 9 monhts ag with good results, but some cysts came back after the cycle. Not as bad as before of course, but enough to make me angry. ia have some red marks too. bythe way, i started it on october 30, and will try to be updating it during the weeks. I weigh 187lbs(85kg), and im taking just 40mg on the first month, to minimize the initial breakout... ill increase the dosage to 60mg or 80mg late
  8. thats good and i may have less side efects with 40mg??
  9. hey im gonna take a 2nd course of roaccutan next week!! my new doctor is going to give me 40mg a day instead of 60mg ive taken during the first cycle, but the treatment is going to be longer... she said that this could help with side effects... but ive read a topic saying that, people who take less than 1mg/kg may have acne back after treatment... i weigh about 85kg... the doctor said that the important is the total dosage, which is 120mg/kg... so, mydosage would be 10200mg. she said it doe
  10. in the 1st month i had one or two, in the third month i saw that it was constant, like 3,4 a month, but almost always internal pimples... since then, i noticed that i got about 2 weeks clear, but then i broke out again. i started using differin, it cleared me for 2 weeks and then broke out with 2 or 3 cysts... then tried BP, i got a little better, but still keep having cysts sometimes... im in the end of the 9th month without accutane, and right now i have one pimple in my beard, not big, mayb
  11. Ive taken accutane last year, and finished in december-january. i hade cystic acne, it cleared me up, but then it started to come back. im 8 months out of accutane, i still get some cysts, although much less then before. my old red marks are fading... i talked to a new doctor, and she is going to prescribe me Accutane again. so i have some questions(especially for people who took accutane more than 1 time) 1 - is it true that your acne NEVER gets as bad as before, after some cycle of accutane
  12. I have taken accutane last year, and finished the it 8 months ago. during the last months of the treatment, i didnt get alomost any pimple, except for some big on my back, but just sometimes, and always one. my side effects was just dry lips and eyes, so i couldnt use contact lens. but in the first month after accutane i noticed some new pimples on my face, one here, one there, nothing very bad... now im 8 months out of accutane, and i still keep breaking out, the problem is, although i dont hav
  13. but everyone is different. i know lot of people who swear that they always get pimples when they eat chocolate. for me, chocolate is not a problem, as for you coffee isnt a problem. i really DO have pimples when i drink TO MUCH coffee..(one coffee every 2 weeks doesnt make much difference) you can say that its psychological. i dont think that my (or everyone´s)mind is powerful enough to make me breakout every time i drink to much coffee... but anyway, being psychological or not, it does affe
  14. yea, that happened to me last week... Inthe beggining of the year i was suspecting that caffein made me breakout, because on vacation, i almost didnt drink any coffee, and my skin was clear... then the school started, and i get up at 6:00am, so i always drank coffee at this time, and also at 9:00am in college. then my skin was started to get worse... til the begining of the last week, i didnt have any pimple... but last week i had exams in college, and drank a pretty amount of coffee to study,
  15. hello i´d like to know if the excess of caffein can cause acne. my doctor said yes, and i notice that when i drink too much coffee and coke (like i did last week), i have new breakouts. my doctor said since caffein is a stimulant, it also stimulates your glands to produce more oil. do you agree ?? thank u!!
×